# SDR FDEA201108103177

- Difficulty date: August 10, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT S19L IS CORRODED AT HYD LINE ATTACH CLIP.  REMOVED DAMAGED SECTION OF STRINGER IAW SRM 53-10-3 FIG 1. FABRICATED REPAIR PART IAW SRM 53-10-3 FIG 1. INSTALLED REPAIR PARTS IAW SRM 51-30-2 REV 103.
